# SDR SWAA2020041420323

- Difficulty date: March 4, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RGIHT HORIZONTAL STAB STA 120.30 3RD VERTICAL STIFFENER IS CRACK. / REPAIRED R/H HORIZONTAL STAB STA 120.30 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; REPAIR 4.
